# SDR SWIA200618246

- Difficulty date: December 5, 2006
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 11,816 hours, 8,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT RAILS AT FS 485.00 TO FS 581.00 ARE CORRODED, DISCOVERED AT C-CHECK.  REPLACED LEFT AND RIGHT PASSENGER SEAT RAILS AT FS 485.00 TO FS 581.00 WITH SERVICEABLE SEAT RAILS, P/N SH670-33426-1 (QTY 2).
